Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Having bad cold, sinus infection, cough, lung problem. Have been taking medicines, nebulization. Take Niquil to help sleep?

I have a bad cold/sinus infection/ lung problem. Been to the doctor already. I m on prednisone now. I take singular on a regular basis at night and claritin 24hr in the morning. This morning I also took two sudafed for a decongestion. I also have taken my nebulizer this morning and this evening (xopenix and atrovent). I also take dulera 2 puffs 2x daily. I have a horrible cough. I haven t beel sleeping because I wake up every hour to choke up my lung. I was taking Robitessin cough suppressent but it wasn t helping. Too the last dose of that at 3:30pm. Its 10:30pm now. Can I take niquil now to help me sleep? Or will I be overdosing on something. Also, the nebulizer and other asthma drugs increase my heart rate very high and the Niquil might make it worse. What do you think?
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
Just ease. U seem to have an impending asthma attack. Visit an ER if it worsens. Ask for steroid inhalers & nasal sprays to your doctor.
Answered: Thu, 5 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor